Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Fluoxetine and too sleepy

(2 Posts)
SuperGaGa Fri 26-Jun-15 09:22:59

I've just increased my dose from 20 to 40mg and I feel so heavy headed, headaches, yawning and sooo tired. I never had this on 20. I'm worrying the dose is too high as I feel really 'drugged'. Any advice would be great. Thanks MNers

NotAJammyDodger Fri 26-Jun-15 10:24:39

I think that it's pretty normal. Whenever my meds have been increased I am zonked for a while then it settles down. You could try a more gentle increase such as up to 30mg before moving on to 40mg. I would wait a week or so and if your still feeling drugged-up go back to your GP. There are loads of AD meds out there which effect people differently so if fluoxetine in the longterm doesn't work, try another.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now